MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIFE2000; CONTINUOUS, VENTILATOR, HOME USE

BAXTER HEALTHCARE CORPORATION LIFE2000; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-20-0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient developed a sinus infection in conjunction with a life200 device.The nurse practitioner made a home visit and prescribed a course of unspecified antibiotics.After an unspecified amount of time, the infection did not clear up.Another course of antibiotics was added with augmentin.Reportedly, ¿several coursed of antibiotics¿ were required to ¿clear the infection.¿ there was no report of a device malfunction.Patient uses ¿two vents and two compressors.¿ furthermore, the patient was asked if they were able to complete the recommended supply maintenance of nasal interface/combo tubing, and the patient stated that ¿due to trainers¿ distance from them, and the inconsistency of training schedules, they did not replace the device supplies per maintenance¿.Patient stated they were ¿washing the interface¿.The patient decided to return the devices as they decided to discontinue its use.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 and h11.H11: the device was returned for evaluation.The device underwent functional testing, including the 500ml testing and the device manifold malfunctioned causing low output.The event history log was reviewed and found multiple instances of low pip alarms.A service history review revealed no indication that the parts replaced during servicing in 07/2024 caused or contributed to the reported event.The reported condition was verified.End of line testing failed due to low volume output at 500ml, resulting in the device not meeting specification.The cause was determined to be a malfunctioning manifold.The device was scrapped.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIFE2000
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22323287
Report Number2183816-2025-00035
Device Sequence Number21031155
Product Code NOU
UDI-Device Identifier00887761978201
UDI-Public(01)00887761978201
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBT-20-0002
Device Catalogue NumberBT-20-0002
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPRESSOR.; VENTILATOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale